How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Anil Your Own Question
Dr.Anil
Dr.Anil, Doctor
Category: Medical
Satisfied Customers: 8706
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Medical Question Here...
Dr.Anil is online now
A new question is answered every 9 seconds

Believe I have a certain problem, for last 4 days, I have a

Customer Question

Hi, believe I have a certain problem, for last 4 days, I have a lot of Black diarrhea, no appetite and not really drinking much trying to drink a lot of water but does not seem to be flushing any of it out? Any idea's? little back pain and stomach but was dry heaving for couple days
Submitted: 5 months ago.
Category: Medical
Expert:  Dr.Anil replied 5 months ago.

Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.

I understand your concern.

Black colour stools can be due to upper GI bleed.

Also it can be due to medication intake like pepto-bismol.

Liver Function Test may be required.

Ultrasound of whole abdomen may be done as well.

This can be viral infection as well.

Oral Rehydration Solution may be helpful.

Probiotic can be helpful.

Let me know if you have any further query so we can discuss it thoroughly in every aspect.
Please use the REPLY/SEND BUTTON to reply back to me. It's request to avoid poor/bad rating.

Please provide a positive rating by clicking on 5 stars.
It’s my pleasure to continue this conversation until you satisfy.
Waiting for your response.
Thanks.